# SDR C2XA10CL107

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145
- Aircraft serial: 145296
- Aircraft time: 24,032 hours, 18,014 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 4229
- Condition: Faulty
- Location: Cockpit
- Part time: 16,902 hours, 10,402 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE FLT 2209 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE.  MAINTENANCE INSPECTED AND REPLACED THE LGEU.  OPERATIONAL CHECKS WERE GOOD.
